MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 6MM X 20CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 6MM X 20CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0036126200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The subject device not returned.
 
Event or Problem Description
It was reported that the first subject coil was used to create a frame in the target site.Without detaching the first coil, the physician then placed 5 to 6 coils to the target site.The physician tried to detach the subject coil once the framing was stable; however, the coil was not able to be detached.The detachment system was replaced, but still the coil could not be detached.To remove the coil from the patient¿s anatomy, the physician collected the subject coil while holding it with the balloon catheter during this time the coil became stretched and a gooseneck snare was used to remove it from the patient¿s anatomy.Another coil was used to complete the procedure successfully.No clinical consequences were reported due to this event.
 
Additional Manufacturer Narrative
Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.Visual and functional testing was not performed since the device was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.As the product was not returned and review and analysis of all available information fails to indicate an assignable cause or probable assignable cause for the reported event, an assignable cause of undeterminable will be assigned to this complaint.
 
Event or Problem Description

Brand Name
TARGET XL 360 SOFT 6MM X 20CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
MDR Report Key11266785
Report Number3008881809-2021-00059
Device Sequence Number2590316
Product Code HCG
UDI-Device Identifier07613327004625
UDI-Public07613327004625
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/17/2022
Device Model NumberM0036126200
Device Catalogue NumberM0036126200
Device Lot Number21651819
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/07/2021
Supplement Date Received by Manufacturer03/11/2021
Initial Report FDA Received Date02/02/2021
Supplement Report FDA Received Date04/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BALLOON CATHETER (UNKNOWN MANUFACTURER); GOOSENECK SNARE ( UNKNOWN MANUFACTURER); INZONE DETACHMENT SYSTEM (STRYKER); BALLOON CATHETER (UNKNOWN MANUFACTURER); GOOSENECK SNARE ( UNKNOWN MANUFACTURER); INZONE DETACHMENT SYSTEM (STRYKER)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age89 YR